MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely decreased architect tsh result generated by the architect i2000sr processing module for a patient, which was inconsistent with results from other platforms.The following data was provided: customer¿s reference range: 0.35 to 5.50 iu/ml.Sid (b)(6): (b)(6) 2025 architect tsh result = 5.460 iu/ml.Autobio platform result = 8.425 iu/ml.Outsourced result = 9.10 iu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a ticket trending review, a device history record review, and a labeling review.Additionally, in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and supported the complaint issue.A review of tracking and trending for the architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 61060ud00.A review of the device history record did not identify any non-conformances or deviations with lot 61060ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Accuracy testing was performed to evaluate the performance of reagent lot 61060ud00.An internal panel was tested with retained kits of reagent lot 61060ud00 and all specifications were met, which indicates acceptable product performance.Based on this investigation, no systemic issue or deficiency was identified with the architect tsh reagent, lot number 61060ud00.
 
Event or Problem Description
The customer observed a falsely decreased architect tsh result generated by the architect i2000sr processing module for a patient, which was inconsistent with results from other platforms.The following data was provided: customer¿s reference range: 0.35 to 5.50 iu/ml.Sid (b)(6): (b)(6) 2025 architect tsh result = 5.460 iu/ml, autobio platform result = 8.425 iu/ml, outsourced result = 9.10 iu/ml, there was no impact to patient management reported.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21604258
Report Number3005094123-2025-00113
Device Sequence Number21113970
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public(01)00380740014247(17)250710(10)61060UD00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2025
Device Catalogue Number07K62-30
Device Lot Number61060UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown